Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Anna101

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I was on roaccutane until October which completely cleared my back acne + facial acne wonderfully. I had clear porcelain skin. At the beginning of February I noticed I started getting a few pimples on my back again (as well as a couple of minuscule ones on my chin when it was nearing my period). My main concern was that my back acne might escalate if I didn't do something about it so I went to the doctor and was prescribed dianette (or co-cyprindiol as it is called in the UK). It's week 5 a
  2. The key questions I would like to ask are: - Does it sound to you like it's the oral contraceptive giving me acne? - If I stop taking this oral contraceptive in the middle of week 5, will my hormones return to how they were prior to taking it and if so how long does this take? - Is it possible that I had balanced hormones before, but have unnecessarily messed them up by taking this pill? Any other advice/experience people can give me is helpful. (I'm 19, turning 20 in August). I was on 6
×